Follow
Fuad Kittaneh
Fuad Kittaneh
Professor of Mathematics, The University of Jordan
Verified email at ju.edu.jo - Homepage
Title
Cited by
Cited by
Year
Improved Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Journal of Mathematical Analysis and Applications 361 (1), 262-269, 2010
3732010
Numerical radius inequalities for Hilbert space operators
F Kittaneh
Studia Mathematica 168 (1), 73-80, 2005
3452005
A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix
F Kittaneh
Studia Mathematica 158 (1), 11-17, 2003
3112003
Notes on some inequalities for Hilbert space operators
F Kittaneh
Publications of the Research Institute for Mathematical Sciences 24 (2), 276-293, 1988
2791988
On the singular values of a product of operators
R Bhatia, F Kittaneh
SIAM Journal on Matrix Analysis and Applications 11 (2), 272-277, 1990
2301990
Reverse Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Linear and Multilinear Algebra 59 (9), 1031-1037, 2011
2072011
Notes on matrix arithmetic–geometric mean inequalities
R Bhatia, F Kittaneh
Linear Algebra and Its Applications 308 (1-3), 203-211, 2000
1862000
Numerical radius inequalities for Hilbert space operators. II
M El-Haddad, F Kittaneh
Studia Mathematica 182, 133-140, 2007
1482007
Matrix Young inequalities for the Hilbert–Schmidt norm
O Hirzallah, F Kittaneh
Linear algebra and its applications 308 (1-3), 77-84, 2000
1312000
Numerical radius inequalities for certain 2× 2 operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Integral Equations and Operator Theory 71 (1), 129-147, 2011
1282011
The matrix arithmetic-geometric mean inequality revisited
R Bhatia, F Kittaneh
Linear algebra and its applications 428 (8-9), 2177-2191, 2008
1062008
Norm inequalities for certain operator sums
F Kittaneh
Journal of Functional Analysis 143 (2), 337-348, 1997
1061997
Norm inequalities for fractional powers of positive operators
F Kittaneh
letters in mathematical physics 27, 279-285, 1993
1001993
Norm inequalities for partitioned operators and an application
R Bhatia, F Kittaneh
Mathematische Annalen 287 (1), 719-726, 1990
1001990
Numerical radius inequalities for n× n operator matrices
A Abu-Omar, F Kittaneh
Linear Algebra and its Applications 468, 18-26, 2015
962015
Cartesian decomposition and numerical radius inequalities
F Kittaneh, MS Moslehian, T Yamazaki
Linear Algebra and its Applications 471, 46-53, 2015
892015
Upper and lower bounds for the numerical radius with an application to involution operators
A Abu-Omar, F Kittaneh
The Rocky Mountain Journal of Mathematics 45 (4), 1055-1065, 2015
692015
On the convexity of the Heinz means
F Kittaneh
Integral Equations and Operator Theory 68 (4), 519-527, 2010
692010
Inequalities for commutators of positive operators
F Kittaneh
Journal of Functional Analysis 250 (1), 132-143, 2007
682007
A note on the arithmetic-geometric-mean inequality for matrices
F Kittaneh
Linear algebra and its applications 171, 1-8, 1992
681992
The system can't perform the operation now. Try again later.
Articles 1–20